Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 116, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 6, 2016, 2:54 PM EDT for Fairfield County, Hocking County, Pickaway County, Ohio. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2016, 2:54 PM EDT (18:54 UTC)
- Expired
- Jul 6, 2016, 3:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fairfield County, OH, Hocking County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 78 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 438 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
808 WUUS51 KILN 061854 SVRILN OHC045-073-129-061930- /O.NEW.KILN.SV.W.0116.160706T1854Z-160706T1930Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 254 PM EDT WED JUL 6 2016 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN HOCKING COUNTY IN CENTRAL OHIO... SOUTHERN PICKAWAY COUNTY IN CENTRAL OHIO... SOUTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO... * UNTIL 330 PM EDT. * AT 253 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WILLIAMSPORT... MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... LANCASTER...CIRCLEVILLE...WILLIAMSPORT...LOGAN ELM VILLAGE... ROYALTON...FOX...AMANDA...STOUTSVILLE...TARLTON... STATE ROUTE 674 AT STATE ROUTE 188...AW MARION STATE PARK... STATE ROUTE 138 AT US ROUTE 22...BUENA VISTA IN HOCKING COUNTY... EAST RINGGOLD...CLEARPORT...PICKAWAY COUNTY AIRPORT... US ROUTE 22 AT STATE ROUTE 159 AND FAIRFIELD COUNTY AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3951 8316 3960 8319 3979 8265 3953 8256 TIME...MOT...LOC 1853Z 254DEG 34KT 3956 8308 HAIL...<.75IN WIND...60MPH $$ AR
2 follow-up statements
393 WWUS51 KILN 061906 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 306 PM EDT WED JUL 6 2016 OHC045-073-129-061930- /O.CON.KILN.SV.W.0116.000000T0000Z-160706T1930Z/ HOCKING OH-PICKAWAY OH-FAIRFIELD OH- 306 PM EDT WED JUL 6 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR NORTHWESTERN HOCKING...SOUTHEASTERN PICKAWAY AND SOUTHWESTERN FAIRFIELD COUNTIES... AT 306 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CIRCLEVILLE... MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... LANCASTER...CIRCLEVILLE...ROYALTON...AMANDA...STOUTSVILLE... TARLTON...STATE ROUTE 674 AT STATE ROUTE 188... AW MARION STATE PARK...EAST RINGGOLD...CLEARPORT... US ROUTE 22 AT STATE ROUTE 159... BUENA VISTA IN HOCKING COUNTY AND FAIRFIELD COUNTY AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3953 8291 3967 8296 3979 8265 3953 8256 TIME...MOT...LOC 1906Z 252DEG 39KT 3961 8287 HAIL...<.75IN WIND...60MPH $$ AR
315
WWUS51 KILN 061922
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
322 PM EDT WED JUL 6 2016
OHC045-073-129-061932-
/O.EXP.KILN.SV.W.0116.000000T0000Z-160706T1930Z/
HOCKING OH-PICKAWAY OH-FAIRFIELD OH-
322 PM EDT WED JUL 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOCKING...
SOUTHEASTERN PICKAWAY AND SOUTHWESTERN FAIRFIELD COUNTIES WILL EXPIRE
AT 330 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3953 8291 3967 8296 3979 8265 3953 8256
TIME...MOT...LOC 1920Z 254DEG 34KT 3961 8287
$$
ARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:08 PM EDT, 46 minutes earlier.
Area forecast discussion, Jul 6, 2:08 PM EDT, 46 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 208 PM EDT WED JUL 6 2016 .SYNOPSIS... Multiple disturbances will work through the region over the next few days. A cold front on Friday will usher in cooler and drier air for Saturday and Sunday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Latest mosaic radar shows MCS diving sse across Illinois and Indiana. Leading edge of this system contains storms which have a recent history of producing wind gusts to 30 kts. This complex will continue to dive e/se into the moderately unstable airmass...where blyr capes are around 2000 j/kg. DCAPE values in this region suggest that some storms may produce damaging wind gusts. Have increased pops to likely over the southwest to account for these storms. Have also tweaked temperatures down slightly accounting for the preciptiation and cloud cover. In the wake of this system expect a temporary lull in pcpn activity during the early evening. Previous discussion... Complex of showers and thunderstorms will move south southeast this morning. This complex will weaken as it approaches the area, however it has the potential to clip southwestern portions of the forecast area this morning. The expectation is that cloud cover from this system will delay additional thunderstorm development. Expect additional thunderstorm development however later in the afternoon and into the early evening hours. This activity is expected to be primarily across central portions of Ohio. This is all dependent on what the system does this morning and how long it will take the cloud cover to decrease. There is the potential that a few strong to severe storms will be present if there is additional development. The main threat would be damaging winds and brief heavy rain. Despite morning cloud cover, expect temperatures to rise into the middle to upper 80s today. With dew points generally in the lower 70s this afternoon this will lead to heat index values in the low to mid 90s. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... Any afternoon and early evening thunderstorm development is expected to dissipate as the evening progresses. Kept precipitation chances at a minimum during the overnight hours tonight. Showers and thunderstorms will be possible Thursday into Thursday night as additional disturbances move into the area. A cold front will then move through on Friday. Thunderstorms will be possible with this feature. A few strong to severe storms will be possible both Thursday and Friday. High pressure will move into the region for Saturday. With CAA expect cu to develop on Saturday. Warm and humid conditions will be present through Friday until the passage of the cold front. Heat index values on Thursday are expected to be in the middle to upper 90s. On Friday heat index values could reach the 100 degree mark. Have mention of severe potential and high heat index values mentioned in the HWO. Breezy conditions will also be present on Friday with some wind gusts around 30 mph possible. && .LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/... Surface high pressure will then move overhead Sunday with PWATs falling below 0.5". Monday surface high pressure will start to pull east with an upper level disturbance undercutting weak mid- level ridging. For now have kept the chance of rain south of the area as most global models show the area dry. Tuesday into Wednesday the next upper level disturbance will push into south/ central Canada with general model consensus of mid-level ridging building across the southwest. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... Broken line of storms has developed along the leading edge of old MCS which tracked sse across Illinois and Indiana overnight. These storms being fed with moderate instability in place and favorable environment for wind gusts up to 40 kts. The possibility exists for an enhanced updraft to reach severe limits. Visibilities will briefly drop to IFR in heavy rain and cigs will drop to MVFR. This line will slowly push east across the TAF sites through mid afternoon with conditions improving to VFR late afternoon going into the evening hours. Expect next thunderstorm complex to stay south of ILN TAF sites but have included a mention of VCSH at KCVG/KLUK being on the nrn periphery of this complex. Overnight some mist/fog will likely develop at the usually more favorable locations. Fog burns off with VFR conditions returning thursday morning. Some differences exist in numerical model soln/s regarding chances for preciptiation thursday. HAve omitted any mention...expecting precip to hold off until thursday night. OUTLOOK...Thunderstorms possible Thursday night and then again Friday afternoon and evening. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Novak/AR NEAR TERM...Novak SHORT TERM...Novak LONG TERM...Haines AVIATION...AR
Hazardous weather outlook, Jul 6, 3:48 AM EDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 348 AM EDT WED JUL 6 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-070915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 348 AM EDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY. THE MAIN THREAT WOULD BE DAMAGING WINDS. IN ADDITION HEAVY RAIN WILL ALSO BE POSSIBLE WITH SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY. THE MAIN THREAT WOULD BE DAMAGING WINDS. IN ADDITION HEAVY RAIN WILL ALSO BE POSSIBLE WITH SOME OF THE STORMS. HEAT INDEX VALUES WILL BE CLOSE TO 100 DEGREES ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 6, 1:27 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
127 PM EDT WED JUL 6 2016
OHZ062-071-072-061800-
GREENE OH-CLINTON OH-WARREN OH-
127 PM EDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL GREENE...CLINTON
AND NORTHEASTERN WARREN COUNTIES UNTIL 200 PM EDT...
AT 126 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WAYNESVILLE...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...SABINA...HARVEYSBURG...PORT WILLIAM...NEW ANTIOCH...
OGDEN...BURTONVILLE...BLOOMINGTON...LEES CREEK...NEW BURLINGTON...
INTERSTATE 71 AT US ROUTE 68...CAESAR CREEK STATE PARK...KINGMAN...
OAKLAND...REESVILLE...MELVIN AND LUMBERTON.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 40 AND 58.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3946 8408 3958 8402 3956 8367 3955 8367
3955 8362 3950 8360 3937 8364 3933 8371
TIME...MOT...LOC 1726Z 281DEG 31KT 3949 8398Special weather statement, Jul 6, 1:41 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
141 PM EDT WED JUL 6 2016
OHZ044>046-052-054-061815-
LOGAN OH-UNION OH-MADISON OH-DELAWARE OH-CHAMPAIGN OH-
141 PM EDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN COUNTY IN
WEST CENTRAL OHIO...UNION...NORTH CENTRAL MADISON...SOUTHWESTERN
DELAWARE COUNTIES IN CENTRAL OHIO AND EAST CENTRAL CHAMPAIGN COUNTIES
IN WEST CENTRAL OHIO UNTIL 215 PM EDT...
AT 141 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NORTH
LEWISBURG...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
DUBLIN...MARYSVILLE...PLAIN CITY...RICHWOOD...MECHANICSBURG...
NORTH LEWISBURG...MILFORD CENTER...OSTRANDER...WOODSTOCK...
MAGNETIC SPRINGS...UNIONVILLE CENTER...US ROUTE 33 AT US ROUTE 42...
RAYMOND...STATE ROUTE 4 AT STATE ROUTE 161...NEW DOVER...
POTTERSBURG...CHUCKERY...BROADWAY...WATKINS AND PHARISBURG.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4007 8357 4029 8358 4043 8328 4028 8316
4012 8317
TIME...MOT...LOC 1741Z 258DEG 30KT 4017 8350
KCSpecial weather statement, Jul 6, 2:07 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
207 PM EDT WED JUL 6 2016
OHZ045-046-054-055-063-064-073-061845-
ROSS OH-FAYETTE OH-PICKAWAY OH-FRANKLIN OH-UNION OH-MADISON OH-
DELAWARE OH-
207 PM EDT WED JUL 6 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ROSS
COUNTY IN SOUTHWESTERN OHIO...NORTHERN FAYETTE...WESTERN PICKAWAY...
FRANKLIN...SOUTHEASTERN UNION...EASTERN MADISON AND SOUTHEASTERN
DELAWARE COUNTIES IN CENTRAL OHIO UNTIL 245 PM EDT...
AT 206 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR PLAIN CITY TO 7 MILES NORTHWEST OF MOUNT STERLING
TO NEAR SABINA...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...GROVE CITY...UPPER ARLINGTON...
GAHANNA...HILLIARD...WASHINGTON COURT HOUSE...WORTHINGTON...BEXLEY...
JEFFERSON...POWELL...GROVEPORT...PLAIN CITY...WEST JEFFERSON...
WASHINGTON...MOUNT STERLING...SOUTH BLOOMFIELD...
MINERVA PARK AND WILLIAMSPORT.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 81 AND 106.
I-71 IN OHIO BETWEEN MILE MARKERS 74 AND 125.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3983 8292 3943 8318 3950 8358 3952 8358
3978 8343 4013 8329 4021 8283
TIME...MOT...LOC 1806Z 262DEG 23KT 4016 8325 3979 8337 3952 8354Special weather statement, Jul 6, 2:07 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
207 PM EDT WED JUL 6 2016
OHZ045-046-061900-
UNION OH-DELAWARE OH-
207 PM EDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION AND DELAWARE
COUNTIES IN CENTRAL OHIO UNTIL 300 PM EDT...
AT 207 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST OF
MARYSVILLE...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
DUBLIN...DELAWARE...MARYSVILLE...POWELL...SUNBURY...PLAIN CITY...
ASHLEY...RADNOR...SHAWNEE HILLS...GALENA...OSTRANDER...
MAGNETIC SPRINGS...WARRENSBURG...KILBOURNE...LEONARDSBURG...
STRATFORD...NEW DOVER...OLIVE GREEN...WATKINS AND BELLEPOINT.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 124 AND 138.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4042 8302 4042 8301 4041 8293 4036 8293
4036 8292 4035 8274 4021 8276 4014 8313
4014 8317 4013 8317 4011 8330 4035 8333
4043 8302
TIME...MOT...LOC 1807Z 256DEG 41KT 4024 8323
KCSpecial weather statement, Jul 6, 2:19 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
219 PM EDT WED JUL 6 2016
KYZ097-099-100-OHZ078-079-081-061900-
BRACKEN KY-MASON KY-LEWIS KY-CLERMONT OH-ADAMS OH-BROWN OH-
219 PM EDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT BRACKEN...MASON...WESTERN
LEWIS...SOUTHEASTERN CLERMONT...WESTERN ADAMS AND BROWN COUNTIES
UNTIL 300 PM EDT...
AT 219 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GEORGETOWN...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
MAYSVILLE...GEORGETOWN...WASHINGTON...MANCHESTER...RIPLEY...
ABERDEEN...AUGUSTA...WINCHESTER...SEAMAN...FELICITY...BROOKSVILLE...
DECATUR...RUSSELLVILLE...HAMERSVILLE...DOVER...HIGGINSPORT...
CHERRY FORK...GERMANTOWN...CHILO AND LAKE WAYNOKA.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3870 8422 3874 8422 3896 8401 3896 8359
3888 8357 3866 8359 3852 8366
TIME...MOT...LOC 1819Z 275DEG 29KT 3887 8398Special weather statement, Jul 6, 2:43 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
243 PM EDT WED JUL 6 2016
OHZ064-073-061915-
ROSS OH-PICKAWAY OH-
243 PM EDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ROSS AND
SOUTHWESTERN PICKAWAY COUNTIES UNTIL 315 PM EDT...
AT 243 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
HOLLAND...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CIRCLEVILLE...KINGSTON...WILLIAMSPORT...NEW HOLLAND...
LOGAN ELM VILLAGE...FOX...CLARKSBURG...
STATE ROUTE 138 AT US ROUTE 22...
PICKAWAY COUNTY AIRPORT AND STATE ROUTE 207 AT US ROUTE 22.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3947 8286 3948 8327 3951 8328 3951 8327
3958 8326 3969 8294
TIME...MOT...LOC 1843Z 255DEG 25KT 3953 8320
ARThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 12:34 PM EDT | Special Weather Statement | ILN | Montgomery | 26 min |
| Jul 6, 12:56 PM EDT | Severe Thunderstorm Warning | ILN | Champaign | 34 min |
| Jul 6, 1:10 PM EDT | Special Weather Statement | ILN | Warren | 35 min |
| Jul 6, 1:20 PM EDT | Special Weather Statement | ILN | Union | 25 min |
| Jul 6, 1:27 PM EDT | Special Weather Statement | ILN | Clinton | 33 min |
| Jul 6, 1:41 PM EDT | Special Weather Statement | ILN | Union | 34 min |
| Jul 6, 2:07 PM EDT | Special Weather Statement | ILN | Fayette, Franklin, Pickaway | 38 min |
| Jul 6, 2:12 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland | 23 min |
| Jul 6, 2:19 PM EDT | Special Weather Statement | ILN | Brown | 41 min |
| Jul 6, 2:43 PM EDT | Special Weather Statement | ILN | Pickaway | 32 min |
| Jul 6, 2:56 PM EDT | Special Weather Statement | ILN | Licking | 34 min |
| Jul 6, 2:58 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 15 min |
| Jul 6, 3:27 PM EDT | Special Weather Statement | ILN | Pike | 33 min |
| Jul 6, 7:12 PM EDT | Special Weather Statement | ILN | Scioto | 18 min |
| Jul 6, 7:38 PM EDT | Special Weather Statement | ILN | Scioto | 37 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.